RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Reiman, Alexey Georgievich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:353
Abstract pages:4168
Full texts:1526
References:112

http://www.mathnet.ru/eng/person26010
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195534

Publications in Math-Net.Ru
1988
1. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Lax representation with a spectral parameter for the kowalevski top and its generalizations”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  87–88  mathnet  mathscinet; Funct. Anal. Appl., 22:2 (1988), 158–160  isi
2. M. I. Golenishcheva-Kutuzova, A. G. Reiman, “Integrable equations connected with the Poisson algebra”, Zap. Nauchn. Sem. LOMI, 169 (1988),  44–50  mathnet  zmath
1987
3. M. A. Olshanetsky, A. M. Perelomov, A. G. Reiman, M. A. Semenov-Tian-Shansky, “Integrable systems. II”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 16 (1987),  86–226  mathnet  mathscinet  zmath
4. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Compatible Poisson brackets for Lax equations and classical $r$-matrices”, Zap. Nauchn. Sem. LOMI, 164 (1987),  176–188  mathnet  zmath
1986
5. A. G. Reiman, “Interpretation of integrable systems of the anharmonic oscillator type via the method of orbits”, Zap. Nauchn. Sem. LOMI, 155 (1986),  187–189  mathnet  zmath; J. Soviet Math., 41:2 (1988), 999–1001
6. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Lie algebras and Lax equations with spectral parameter on an elliptic curve”, Zap. Nauchn. Sem. LOMI, 150 (1986),  104–118  mathnet  zmath
1985
7. A. G. Reiman, “Extensions of gauge groups related to quantum anomalies”, Zap. Nauchn. Sem. LOMI, 146 (1985),  102–118  mathnet  mathscinet  zmath
1984
8. A. G. Reiman, M. A. Semenov-Tian-Shansky, L. D. Faddeev, “Quantum anomalies and cocycles on gauge groups”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  64–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 319–326  isi
9. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Hamiltonian structure of the Kadomzev–Petviashvily type equations”, Zap. Nauchn. Sem. LOMI, 133 (1984),  212–227  mathnet  mathscinet  zmath
1983
10. A. G. Reiman, “A unified Hamiltonian system on polynomial bundles and the structure of stationary problems”, Zap. Nauchn. Sem. LOMI, 131 (1983),  118–127  mathnet  mathscinet  zmath
11. P. P. Kulish, A. G. Reiman, “Hamiltonian structure of polynomial bundles”, Zap. Nauchn. Sem. LOMI, 123 (1983),  67–76  mathnet  mathscinet  zmath
1980
12. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Current algebras and nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 251:6 (1980),  1310–1314  mathnet  mathscinet  zmath
13. A. G. Reiman, M. A. Semenov-Tian-Shansky, “A family of Hamiltonian structures, hierarchy of Hamiltonians, and reduction for first-order matrix differential operators”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 146–148
14. A. G. Reiman, “Integrable Hamiltonian systems connected with graded Lie algebras”, Zap. Nauchn. Sem. LOMI, 95 (1980),  3–54  mathnet  mathscinet  zmath; J. Soviet Math., 19:5 (1982), 1507–1545
1979
15. A. G. Reiman, M. A. Semenov-Tian-Shansky, I. E. Frenkel, “Graded Lie algebras and completely integrable dynamical systems”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  802–805  mathnet  mathscinet  zmath
1978
16. P. P. Kulish, A. G. Reiman, “Hierarchy of symplectic forms for the Schrödinger and the Dirac equations on a line”, Zap. Nauchn. Sem. LOMI, 77 (1978),  134–147  mathnet  mathscinet  zmath; J. Soviet Math., 22:5 (1983), 1627–1637
1973
17. A. G. Reiman, “Relativistisch und galileisch-invariante klassische mechanische systeme”, Zap. Nauchn. Sem. LOMI, 37 (1973),  47–52  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020